Thursday, 23 July 2009

Tamiflu causes hallucinations

…in extreme cases that is. But other more common side-effects include vomiting and diarrhoea.

I was told that by a senior member of the British Medical Council who reckoned the Government are being far too “free and easy” with the anti-viral drug.

At the moment the system is – anyone who has anything resembling swine flu is plied with Tamiflu.

But this doctor said most people should just rest and take fluids with the drug being saved for the most serious cases.

Apparently so many people are now taking it that added pressure is being put on GP surgeries from people coming in complaining about the side effects.

Tamiflu was good for politicians, he said, because it could make them look like they were doing something.

2 comments:

captainff said...

Tamiflu was good for politicians, he said, because it could make them look like they were doing something.

If it gave them vomiting and diarrhoea then it would be even better for politicians.

:D

BigBossMan said...

Hahahahahaha

Post a Comment